# SDR SA06051

- Difficulty date: July 6, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PHL  FLT 954,  EN ROUTE PHL TO DCA.  DURING TAXI OUT, THE BRAKES WERE FOUND SPONGY, REQUIRING EXTRA PRESSURE TO BRING AIRCRAFT TO A STOP.  THE FLIGHT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE BLED THE BRAKES.  OK FOR SERVICE.
